Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | people | news | seminars | events | open positions | login

D. Angella - S. Calamai - A. Latorre

On cohomological decomposition of generalized-complex structures

created by calamai on 12 Jan 2016
modified by daniele on 17 Nov 2017


Published Paper

Inserted: 12 jan 2016
Last Updated: 17 nov 2017

Journal: J. Geom. Phys.
Volume: 98
Pages: 227-241
Year: 2016
Doi: 10.1016/j.geomphys.2015.07.019

ArXiv: 1406.2101 PDF
Links: arXiv:1406.2101


We study properties concerning decomposition in cohomology by means of generalized-complex structures. This notion includes the $\mathcal{C}^\infty$-pure-and-fullness introduced by Li and Zhang in the complex case and the Hard Lefschetz Condition in the symplectic case. Explicit examples on the moduli space of the Iwasawa manifold are investigated.

Tags: FIRB2012-DGGFT
Keywords: almost-complex, generalized-complex, cohomology, Iwasawa manifold, $C^{\infty}$-pure-and-full, Brylinski conjecture


Credits | Cookie policy | HTML 5 | CSS 2.1